MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO FENESTRATED SCREW SYSTEM; CREO FENESTRATED, LOCKING CAP, THREADED

GLOBUS MEDICAL, INC. CREO FENESTRATED SCREW SYSTEM; CREO FENESTRATED, LOCKING CAP, THREADED
Model Number 1192.0010
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it was discarded by the hospital.The imaging provided shows that the left l2 locking cap had loosened and dissociated from the left l2 pedicle screw resulting in the rod dissociating from the left l2 pedicle screw.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported there was a revision surgery due to a creo fenestrated locking caps that was loose 8 months post operatively causing patient pain and subsequent rod migration.

Brand Name
CREO FENESTRATED SCREW SYSTEM
Common Device Name
CREO FENESTRATED, LOCKING CAP, THREADED
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15413422
Report Number3004142400-2022-00135
Device Sequence Number17828730
Product Code NKB
UDI-Device Identifier00889095541656
UDI-Public00889095541656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1192.0010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale